# SDR AALA201611019009

- Difficulty date: October 31, 2016
- Submitted: November 2, 2016
- Operation: Air carrier
- Aircraft: N519UW
- Make and model: Airbus A321-231
- Aircraft serial: 3881
- Aircraft time: 27,623 hours, 9,479 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: R4 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CAUTION WARNING ON FORWARD FLIGHT ATTENDANTS CIDS PANEL SHOWS 4R SLIDE NOT ARMED, COCKPIT INDICATES ARMED.  SERVICED R4 DOOR ASSIST BOTTLE PER AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 52-20-00.
